Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling dizzy. Vertigo? Had neck surgery in the past. Normal CT scan report. On antivert

I have really bad dizzy spells thought it was seizures for years been on keppra now they say maybe miagrines and vertico ? Im still having a rough time I cant hardy stand without feeling like im gona fall or sitting im dizzy also what is going on ? Ive had neck surgery 5 years ago replaced 3 disc s ( titanium ) I had tests ct scan xray etc all ok this is interfering with my life i dont know what else to do ... Im on antivert now which isnt doing alot ( some ) I feel like my head is 50 pds ....
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I can understand your discomfort on account of recurrent and persistent dizziness.

I agree dizziness can occur as part of seizures, however, they should get controlled with anti seizure drug, such as Keppra (levetiracetam). So, I feel you are suffering from vertigo, which could be related to spine problem, or an ear related problem. Seeing an ENT doctor would help in sorting out the diagnosis.

Long term treatment would include medications such as piracetam and vestibular adaptation exercises.

A good MRI brain would also be useful.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist

Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor